# SDR HEEA078546

- Difficulty date: April 4, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,208 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001107
- Part serial: A138
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,194 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT TRIM TAB AREA.  CORROSION AROUND UPPER SCREWS FOR LOWER WEIGHT POCKETS BUILDING.
